certains sérums anti-âge peuvent irriter la peau sans signes évidents. découvrez les réactions à surveiller et les précautions à prendre.

Anti-aging: Beware of the serum that irritates silently

Hi, it’s Aurore. If your serum causes tingling, redness, or tightness, stop using it for now and simplify your routine: even mild irritation should be taken seriously. With anti-aging products, a subtle reaction can develop before your skin becomes obviously uncomfortable. Retinol and exfoliating acids especially need to be introduced gradually. A useful preventive treatment…

anti-âge : votre visage rougit après un soin ? découvrez quand faire une pause, identifier les causes des rougeurs et demander conseil à un professionnel.

Anti-aging: Should you stop when your face turns red?

Hi, it’s Aurore. If your face turns red after an anti-aging treatment, pause the suspected active ingredient and stick to a gentle routine: there’s no need to stop all your skincare if you tolerate the other products well. Redness can signal skin irritation, especially after introducing retinol or an exfoliant. The best thing to do…